# SDR CA990812045

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Enstrm 480TH28
- Engine: Allsn 250C20
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 41200161
- Condition: Cracked
- Location: Exhaust
- Part time: 2,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MIS-ALIGNMENT OF EXHAUST STACKS FROM PREVIOUS INSTALLATION CAUSED PREMATURE CRACKING.
